# SDR CA970318021

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING SMELL IN COCKPIT AND EQUIPMENT COOLING MESSAGE ON EICAS (ENGINE INDICATION/CREW ALERTING SYSTEM). EQUIPMENT COOLING FAN AT FAULT. CHANGED.
